Couldn't find what you looking for?

TRY OUR SEARCH!

I had a baby on 11-2-06 and I got on the shot on 1-8-07 and I have been bleeding since the 13th of January. I am due for another shot on 4-3-07 and I am scsared because I do not want to bleed forever. Also I have not wanted to have sex with my husband and alot of my hair falls out everydday. Can someone please help???

Loading...

If you get the shot and start bleeding that means that you are allergic to it. Do not take the shot again or you will just continue to bleed for the next three months until the shot is out of your system. I hope that helps.
Reply

Loading...

You are experiencing the side effects of this natsy shot. Many do not ge their period at all... some get it constantly. Hair loss is another side effect... here is my story...

I was also on Depo for several years. I want to go on it again, but the side-effects are just not worth it. It not only messed with me emotionally, but screwed up with my hormones and caused thyroid problems to the extent that I had Hashimotos Thyroiditus (sp) and auto-immune disease. I was very sick and was told if IF I had not gone to the doctor, I may have died. I had been off of it for about 3 years at that point BUT the damage was done and got worse with no treatment.
I also began early menopause.. but with lots of meds and close doctor care I am now almost fully recovered and my estrogen is back up to a normal if not bit high level.

I loved.. absolutly LOVEd not having my period, that was the best part other than the sex was wonderful.... but for hubby and I, we are not going down that road again.... looking for new options now.

Good luck!
Thread... https://www.steadyhealth.com/topics/abdomina-pain-nausea-on-depo-shot&hpr=ABDOMINA_PAIN_NAUSEA_ON_DEPO_SHOT_
Reply

Loading...

the doctor put me on the pill to regulate the bleeding. it stopped in about 3 days for me
Reply

Loading...